# SDR CALA2024012300181

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 67,177 hours, 29,815 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RAMP REPORTS FUEL CAP MISSING RAMP REPORTS AIRCRAFT ARRIVED FUEL CAP MISSING. REQUEST TO PLACE PLACED FUEL CAP ON CDL 28A. FUEL CAP ON CDL 28A.  PDA2 CRATED AND SDR COMPLIED WITH. DISPATCH DESK: 03   NAME: JPD  DATE: 19-JAN-24- OK TO CDL
